@article{MZM_2024_115_4_a4,
author = {D. N. Barotov},
title = {On the {Existence} and {Properties} of {Convex} {Extensions} of {Boolean} {Functions}},
journal = {Matemati\v{c}eskie zametki},
pages = {533--551},
year = {2024},
volume = {115},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_2024_115_4_a4/}
}
D. N. Barotov. On the Existence and Properties of Convex Extensions of Boolean Functions. Matematičeskie zametki, Tome 115 (2024) no. 4, pp. 533-551. http://geodesic.mathdoc.fr/item/MZM_2024_115_4_a4/
[1] A. H. Abdel-Gawad, A. F. Atiya, N. M. Darwish, “Solution of systems of Boolean equations via the integer domain”, Inform. Sci., 180:2 (2010), 288–300 | DOI | MR
[2] D. N. Barotov, R. N. Barotov, “Polylinear transformation method for solving systems of logical equations”, Mathematics, 10:6, 918 | DOI
[3] D. N. Barotov, “Target function without local minimum for systems of logical equations with a unique solution”, Mathematics, 10:12 (2022), 2097 | DOI
[4] J. A. Armario, “Boolean functions and permanents of Sylvester–Hadamard matrices”, Mathematics, 9:2 (2021), 177 | DOI | MR
[5] L. G. Valiant, “The complexity of computing the permanent”, Theoret. Comput. Sci., 8:2 (1979), 189–201 | DOI | MR
[6] R. T. Faizullin, V. I. Dulkeit, Yu. Yu. Ogorodnikov, “Gibridnyi metod poiska priblizhennogo resheniya zadachi $3$-vypolnimost, assotsiirovannoi s zadachei faktorizatsii”, Tr. IMM UrO RAN, 19:2 (2013), 285–294 | MR
[7] J. Gu, “Global optimization for satisfiability (SAT) problem”, IEEE Trans. Knowledge and DataEng., 6:3 (1994), 361–381 | DOI
[8] J. Gu, Q. Gu, D. Du, “On optimizing the satisfiability (SAT) problem”, J. Comput. Sci. Tech., 14:1 (1999), 1–17 | DOI | MR
[9] A. I. Pakhomchik, V. V. Voloshinov, V. M. Vinokur, G. B. Lesovik, “Converting of Boolean expression to linear equations, inequalities and QUBO penalties for cryptanalysis”, Algorithms, 15:2 (2022), 33 | DOI
[10] D. N. Barotov, R. N. Barotov, V. Soloviev, V. Feklin, D. Muzafarov, T. Ergashboev, Kh. Egamov, “The development of suitable inequalities and their application to systems of logical equations”, Mathematics, 10:11 (2022), 1851 | DOI
[11] D. N. Barotov, R. N. Barotov, “Polilineinye prodolzheniya nekotorykh diskretnykh funktsii i algoritm ikh nakhozhdeniya”, Vych. met. programmirovanie, 24:1 (2023), 10–23 | DOI
[12] D. N. Barotov, A. Osipov, S. Korchagin, E. Pleshakova, D. Muzafarov, R. Barotov, D. Serdechnyy, “Transformation method for solving system of Boolean algebraic equations”, Mathematics, 9:24 (2021), 3299 | DOI
[13] G. Owen, “Multilinear extensions of games”, Management Sci., 18(5-part-2) (1972), 64–79 | DOI | MR
[14] D. M. Wittmann, J. Krumsiek, J. Saez-Rodriguez, D. A. Lauffenburger, S. Klamt, F. J. Theis, “Transforming Boolean models to continuous models: methodology and application to T-cell receptor signaling”, BMC Systems Biology, 3:1 (2009), 1–21 | DOI | MR
[15] J. L. W. V. Jensen, “Sur les fonctions convexes et les inégalités entre les valeurs moyennes”, Acta Math., 30:1 (1906), 175–193 | DOI | MR